# SDR 02FDEA00071

- Difficulty date: January 25, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 6,843 hours, 3,491 cycles
- Engine: Ge CF680C2A5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Condition: Faulty
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF NR 2 FADEC FAULTED.  R&R HMU.
